An operator inequality and its consequences

Mićić Hot, Jadranka and Moslehian, Mohammad Sal and Kian, Mohsen (2013) An operator inequality and its consequences. = An operator inequality and its consequences. Linear Algebra and Its Applications, 439 (3). pp. 584-591. ISSN 0024-3795. Vrsta rada: ["eprint_fieldopt_article_type_article" not defined]. Kvartili JCR: Q2 (2013). Točan broj autora: 3.

[img]
Preview
Text
Operator_Micic.pdf Jezik dokumenta:English

Download (334kB) | Preview
Official URL: https://www.researchgate.net/profile/Mohsen_Kian/p...

Abstract

Let f be a continuous convex function on an interval J, let A, B, C, D be self-adjoint operators acting on a Hilbert space with spectra contained in J such that A + D = B + C and A≤m≤B,C≤M≤D for two real numbers m<M, and let Φ be a unital positive linear map on B( ℋ). We prove the inequalityf(Φ(B))+f(Φ(C))≤Φ(f(A))+Φ(f(D))and apply it to obtain several inequalities such as the Jensen-Mercer operator inequality and the Petrovic operator inequality.

Item Type: Article (["eprint_fieldopt_article_type_article" not defined])
Keywords (Croatian): Convex functions; Functional calculus; Linear maps; Operator inequalities; Self adjoint operator; Linear algebra; Mathematical techniques; Functions
Subjects: NATURAL SCIENCES > Mathematics
TECHNICAL SCIENCE > Electrical Engineering
TECHNICAL SCIENCE > Computing
Divisions: 1500 Chair of Mathematics
Indexed in Web of Science: Yes
Indexed in Current Contents: Yes
Quartiles: Q2 (2013)
Date Deposited: 07 May 2015 11:29
Last Modified: 23 May 2017 11:25
URI: http://repozitorij.fsb.hr/id/eprint/4029

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year